메뉴 건너뛰기




Volumn 53, Issue 5, 1996, Pages 4555-4561

Eigenvalues and eigenfunctions of billiards in a constant magnetic field

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0001914367     PISSN: 1063651X     EISSN: None     Source Type: Journal    
DOI: 10.1103/PhysRevE.53.4555     Document Type: Article
Times cited : (15)

References (32)
  • 2
    • 0009987755 scopus 로고
    • S. Sakar, Adam Hilger, London, in, edited by, p
    • M. Robnik, in Nonlinear Phenomena and Chaos, edited by S. Sakar (Adam Hilger, London, 1986), p. 303
    • (1986) Nonlinear Phenomena and Chaos , pp. 303
    • Robnik, M.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.